Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Latuda?

Posted by porkpiehat on June 14, 2013, at 15:05:46

In reply to Re: Latuda? Solstice, posted by phidippus on January 15, 2012, at 18:26:51

It's funny I'm debating either Geodon or Latuda to boost my celexa.

I'm hoping it will help with social/sexual/relationship withdrawl; and help with affect stabilization, plus inherent feelings of paranoia.

Abilify did some of this, but I stopped b.c. it gave me muscle weakness to the point where I couldn't exercise; plus I found it hard to care about anyone (scary!).

Doc said the muscle weakness was probably from the dopaminergic effects of abilify and that Geodon apparently doesn't impact dopamine at all. We are concerned that it could agitate me. We haven't ruled out BPII.

On the other hand, I'm fearful Latuda would have the same muscle weakness side effects.

Has anyone heard of these muscle weakness side effects with these? Does it seem ridiculous to medicate yourself out of sexual/relationship disinterest? Being around people has made me so uncomfortable I fear I may have just given up on some level and lost my drive.

Sorry to hijack the thread but y'all seem to have some opinion on the two drugs I'm considering.

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1045297]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1007178
URL: http://www.dr-bob.org/babble/20130527/msgs/1045297.html